# SDR COMA0460628

- Difficulty date: November 21, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N735CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7267
- Aircraft time: 15,345 hours, 14,570 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 64643
- Condition: Faulty
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5906 FLOOR EMERGENCY LIGHTING FROM ROW 2 THROUGH 5 INOPERATIVE.  REPLACED DEFECTIVE EMERGENCY LIGHTING STRIP.
